A 58-year-old female asked:
My left eye started twitching off and on three daysago. have tried tears have tried polysporin (bacitracin and polymyxin) eye ointment. bottom iinside lid bit red.stress?
1 doctor answer • 1 doctor weighed in
Addiction Medicine 31 years experience
Yes: Stress and fatigue are the main causing factors. There are no drops or ointment that can stop the twitching, while it is true that irritation of the lids and cornea can cause this, you have tried these with no results.
Created for people with ongoing healthcare needs but benefits everyone.
5.1k viewsAnswered >2 years ago
Last updated Jan 29, 2018
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.